Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello everyone, first time poster here. I've suffered with acne since I was 13 (20 now), and recently my chest and back have become moderately cystic. Nothing out of the ordinary, but it has been killing my self esteem for a couple years now. I went to the derm last week and she prescribed Amnesteem (accutane?). 2 40 mg tabs a day, and i'm on my 4th day. I've read all the stories, know all the side effects and such. I just have some questions. I've been experiencing some upper back/neck pain for a couple weeks now, ever since I went to the gym with my friend (Hadn't been in a while). Since then, it's just been tight and a little sore to bend over and look down. However, ever since yesterday, it seems to have gotten a bit worse. Nothing to complain about just yet. Just wondering if this could be because of the accutane. I haven't experienced any other side effects just yet, but i'm wondering, is it normal to experience the joint/back pain this early? I'm willing to put up with it if it means getting rid of my acne for good, as long as it isn't permanent, in which case I will stop. Any thoughts on what I should do? I'm thinking i'll just finish the first month, see how it goes, and based on that continue, since i'm supposed to go in every month. Thoughts?

Also, the last couple days, I haven't been getting much sleep, but that is for external reasons (no power so no AC, went to a party the other night and had to wake up early). I also benched a little yesterday and danced around for a bit haha. So the back pain could be because of these things and not the accutane at all.

Share this post


Link to post
Share on other sites

Hello and welcome!

Well yes I have back pain too , but I got it from like day 7.

80mg per day it`s much , first ur dermatologist should prescribe 20-30-40 mg / day max , not 80..

Share this post


Link to post
Share on other sites

So do you think I should continue? I'm just unsure if the back pain is from the accutane or from external sources. It's not so bad right now, so i'll continue taking the 2 40 tabs, but if it persists should I call my derm and ask to switch to 1 a day?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×